# SDR 2006UALA01996

- Difficulty date: October 13, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 34,329 hours, 9,464 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WITH BOTH PACKS ON LOUD RUMBLE AND VIBRATION HEARD AND FELT IN FIRST CLASS.  REPLACED EQUIPMENT COOLING OVERBOARD AIR SHUTOFF (MOTOR OPERATED) EXHAUST VALVE.  NO RE-OCURRENCE OF THIS PROBLEM NOTED SINCE THEN.
